Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child having headache, fever, giving tylenol and advil, stomach ache, nose bleeding, head hurting, feels dizzy

my 6 year old daughter started having a headache sunday. fevers of 102-103 started tuesday and continued till wednesday (today). i ve been giving tylenol and advil and it has brought the temps down to 100-101. tonight she got a nose bleed and has been complaining of a stomach ache as well as her head hurting. she fell down in the bathroom last night from being dizzy.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Advil can cause bleeding manifestations.Discontinue advil.
Get a malaria test, widal test done.
It looks like malaria or typhoid.
Stomach pain can occur due to gastritis caused by medications.You can give bland diet like butter milk with rice, give medications after food.
Give plenty of fluids like fruit juices, tender coconut water.
Give fresh fruits.She must have lot of rest.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor